Facebook Pixel

3 week period

By October 9, 2011 - 10:40pm
Rate This

Hi... I'm new to this so bear with me.. lol I have been in bc pill for about 5 months. I skipped a month then went from ortho tri cyclin Lo to the normal higher dosage pill. Two days after starting the pill I started my period. Kind of light bleeding but with blood clots. Idk if this is a normal thing for switching pills or if i should be worried. I don't feel sick or anything. Cramps once in a while but nothing bad. I currently do not have an obgyn do I need to find one to see what's wrong or just wait to see if this stops. Thanks for any help you can offer..

Add a Comment1 Comments

Hi maggs,

Every now and again you may see clots in your blood when you have a period. If you have no other symptoms then this is normal. Remember not to smoke if you are on birth control pills due to its coagulant ability. If you notice that in future periods all you are experiencing are clots and nothing else, please contact your doctor.



October 10, 2011 - 6:21am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!